# SDR FDEA201712153395

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 14,844 hours, 8,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 5
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  690     27-60  9756     15DEC17  IND  FACT  U  LOGPAGES:2824518  DURING DESCENT WHEN FULL SPEED BRAKES WERE DEPLOYED  2 OUTER MOST ROLL SPOILERS ON RIGHT WING REMAINED  STOWED.   FACT 15DEC17 06:27   IND U  PER A300-600 AMM 27-60-00-00 THIS IS A NORMAL  INDICATION.  PER CREW DEBRIEF WHEN FULL SPEED  BRAKES WERE SELECTED ALL THE SPOILERS ON THE L/H  WING INDICATED DEPLOYED, WHICH IS NOT NORMAL. ALSO  THE CREW MENTIONED THAT THEY WERE HAVING DIFFICULTY  MAINTAINING SELECTED HEADING ON APPROACH.  ON  POSTFLIGHT WALKAROUND, OBSERVED LH WING #5 SPOILER  LEADING EDGE HAS BROKEN THROUGH THE UPPER SURFACE  OF THE WING. CLOSING THIS ITEM AND CREATING  DISCREPANCY WRI 27-60/9757 FOR SPOILER DAMAGE.
